# SDR 96ZZZX68

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414CA
- Make and model: Cessna 414A
- Aircraft serial: 414A0479
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 99103053
- Condition: Inop
- Location: Heater
- Part time: 4,305 hours
- Component: Janitrol
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, RIGHT SEAT OCCUPANT NOTICED FIRE ON RIGHT FRONT FUSELAGE.  TAKOFF WAS ABORTED.  THE MECHANIC TROUBLESHOOTING THE PROBLEM DISCOVERED THE COMBUSTION HEATER AIR BLOWER WAS INOPERATIVE AND COMBUSTION AIR SWITCH WAS STUCK IN THE CLOSED POSITION.  BOTH ITEMS WERE REMOVED AND REPLACED, AND AIRCRAFT OPS CHECKED GOOD.
